# SDR FFKA2006108

- Difficulty date: January 6, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N333TG
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680320
- Aircraft time: 7,055 hours
- Engine: Lyc IO540K1G5D
- Engine time: 5,316 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL68256013
- Part serial: G04LA112R
- Condition: Broken
- Location: Engine
- Part time: 554 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, D
- Precautionary procedure: B, A

## Discrepancy

AFTER AN EMERGENCY LANDING, MAINTENANCE INSPECTED ENGINE AND FOUND THE DUEL MAGNETO HAD BROKEN OFF THE ENGINE ACCESSORY CASE.  AFTER A RECORD SEARCH OF THE AIRCRAFT IT WAS FOUND TO HAVE TWO OTHER MAGNETOS INSTALLED IN THE PAST TWO YEARS. THERE MIGHT BE A PROBLEM WITH THE ENGINE IN QUESTION AND WAS REMOVED FROM SERVICE FOR FURTHER INSPECTION OF THE ACCESSORY SECTION.
